# SDR SWAA2022072935405

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 49,230 hours, 29,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: L2 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN NEXT TO AFT ENTRY DOOR (CA SIDE) FALLING OFF. / [01] REPLACED L2 EXIT SIGN LIGHT BASE PER AMM 33-51-01.
